Determination of a Riemannian manifold from the distance difference functions

Matti Lassas, Teemu Saksala

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalAsian Journal of Mathematics
Volume23
Issue number2
Pages (from-to)173-199
Number of pages27
ISSN1093-6106
DOIs
Publication statusPublished - Apr 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Inverse problems
  • distance functions
  • embeddings of manifolds
  • wave equation
  • INVERSE PROBLEM
  • PHOTOACOUSTIC TOMOGRAPHY
  • WAVE-EQUATION
  • ALGORITHM
  • RECONSTRUCTION
  • INTEGRABILITY
  • EQUIVALENCE
  • SCATTERING
  • RECOVERY
  • INDEX
  • 111 Mathematics

Cite this